Lady in the graveyard

I’ve still got a bunch of graveyard shots to share from a couple of weeks back. I’m pretty pleased with this one, actually. Hope you like it. So, I tried that Melatonin tablet last night for my insomnia. You dissolve it under your tongue. I followed that with a cup of “Nighty Night” herbal tea with “Natural Calm” in it. This was around 8:00 PM. By 9:00 PM I was so relaxed I thought my heart was going to stop. Could hardly keep my eyes open. Went to bed and read a bit then fell into a deep sleep… until 1:50 AM. I woke up as usual, but at least this time I wasn’t bristling with anxiety. I tossed and turned for quite a while but I was too tired to really “wake” up. When I finally slapped the alarm off at 5:30 this morning I felt like I’d been hit by a truck. Dragged myself out of bed, showered and got ready for work. I’ve been somewhat groggy all day, but at least I made it in. Not sure if this Melatonin is the answer but I’ll try it for the next while. I don’t want to become dependant on anything. I just want to get past this and begin sleep like normal again. Fingers crossed.

 

This entry was posted in Black & White Photography, Street Photography, Toronto, Urban Photography, Winter Photography and tagged , , , , , , , , , , , , , , , , , . Bookmark the permalink.

4 Responses to Lady in the graveyard

  1. Love it! This is such a serene picture.

    With the melatonin, how much do you take. Because normally they will give you a placebo of about 0,1 mg to have some effect you need at least 1 or more. I used to work night shifts a couple of years back and I had to take 3 to 4 mg to somewhat feel the effect 😀 Maybe that helps. And if not you might ask your doctor for seroquel, I suffered from insomnia last year, slept about 3 hours a night for 4 months straight and finally decided to ask for medication (not to keen on it) and this is what I got. It’s actually an anti-psychotic but in a very low dose (25 or 50mg) it can be used as a sleeping pill. I really benefited from that. Anyway, I really hope you’ll get some good night rest soon!

    • Thanks SomedaySA. I’m taking a 5mg tablet. Last night I noticed the effect within 40 minutes or so. It definitely makes you drowsy. My problem isn’t getting to sleep, though, but staying to sleep for the night. My doctor suggest, of all things, Gravol. He said it has an antihistamine in it that helps with sleep. I think I should try to stick to one thing at a time, though. I’ll keep the Seroquel in mind, although I too don’t like the idea of taking medication.

      Thanks for your suggestions, much appreciated. 🙂

Lazy Likes Replies

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s